Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Using sustene in order to conceive. When shall I start to mensurate?

i had my last periods on sep 20th..wannna conceive.so consulted a gynec.she suggested some dates and told me to use sustene 200mg tab twice a day.ill get my periods one week before ie.,21 day cycle.so as of now ,today dat id 14th,i hav to get periods.but i dint get it.im very much tensed about it.so do i have any chance to get pregnant.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
Delay in periods can occur due to many causes.
Susten also can delay the menstrual period.
And it is early to comment about pregnancy.
So you wait for one more week, possibly by that time you will get periods.
Urine pregnancy test kit may not detect pregnancy this much early.
If you do not get periods even after one week, then go for pregnancy test.
Continue talking susten and also start taking folic acid supplementation.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor